# SDR 96UAL900097

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Alt Drive Motor
- Condition: Failed
- Location: Te Flaps
- Component: Talley Corp, 2473T1001
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED IN SFO UNDER AMBER ALERT BECAUSE FLAPS WOULD NOT EXTEND.  REPLACED ALT FLAP DRIVE MOTOR.  DURING SHOP VISIT FOUND ROTOR RUSTED TO STATOR.  CLEANED ROTOR AND REPLACED MOTOR BEARINGS.  MOTOR WAS TESTED AND MADE SERVICEABLE.
